Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dizzy. Had hearing problems. High blood pressure. On tramadol. Advise?


Sometimes over the last few years when I stand up I get kind of a dizzy feeling and my hearing goes in and out with the whooshing that maybe at the same rate as my heart. Sometimes it also happens when I laid down on my chest propped up with my pillow to watch TV but it always seems to go away after about 30 seconds.

My blood pressure is often on the high side I'm told and I do take a blood pressure medicine in the morning.

in fact one time a few weeks ago when I laid down in this manner I became very dizzy for an extended period of time and that was very concerning.

the only other prescription I take is tramadol but I've only been taking that medication here recently and only when I need it for joint pain and the problem I'm describing above as existed for at least 2 years.

thank you, David
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.
You are taking medicines for high B P ( hypertension).
Dizziness frequently that too when you are on anti hypertensive medicines , very bad.
In my opinion your's lower blood pressure is too high which you haven'e described in query.
See an example 150/100 ( >90) , here cause of concern is 90 or 100 because this is very dangerous for health.
I would like to say that this diastolic ( lower B P ) blood pressure is very high (>100 or so) for some time , I usually term it as a silent killer.
Dizziness in your's case is related to essential hypertension ( lower B P with secondary cause) and so without any delay please consult a doctor and take advice accordingly.
Also get in blood examination for lipid profile and sugar.
Mieneir's disease is another reason for dizziness and hearing loss but it seems it is not in your case.
Regards. Dr. HET
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor